مرور Volume 43, Issue 5 بر اساس تاریخ انتشار

در حال نمایش موارد 1 - 20 از 41

  • Stochastic evolution equations with multiplicative Poisson noise and monotone nonlinearity 

    Salavati, E.؛ Zangeneh, B.Z. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    Semilinear stochastic evolution equations with multiplicative Poisson noise and monotone nonlinear drift in Hilbert spaces are considered‎. ‎The coefficients are assumed to have linear growth‎. ‎We do not impose coercivity ...

  • On annihilator ideals in skew polynomial rings 

    Zahiri, M.؛ Moussavi, A.؛ Mohammadi, R. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    This article examines annihilators in the skew polynomial ring $R[x;alpha,delta]$. A ring is strongly right $AB$ if everynon-zero right annihilator is bounded. In this paper, we introduce and investigate a particular ...

  • An algorithm for approximating nondominated points of convex multiobjective optimization problems 

    Ghaznavi, M.؛ Azizi, Z. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎In this paper‎, ‎we present an algorithm for generating approximate nondominated points of a multiobjective optimization problem (MOP)‎, ‎where the constraints and the objective functions are convex‎. ‎We provide outer ...

  • Convex combinations of harmonic shears of slit mappings 

    Shi, L.؛ Wang, Z.-G.؛ Rasila, A.؛ Sun, Y. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎In this paper‎, ‎we study the convex combinations of harmonic mappings obtained by shearing a class of slit conformal mappings‎. ‎Sufficient conditions for the convex combinations of harmonic mappings of this family to ...

  • On characterizations of hyperbolic harmonic Bloch and Besov spaces 

    Fu, X. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎We define hyperbolic harmonic $omega$-$alpha$-Bloch space‎ ‎$mathcal{B}_omega^alpha$ in the unit ball $mathbb{B}$ of ${mathbb R}^n$ and‎ ‎characterize it in terms of‎ ‎$$frac{omegabig((1-|x|^2)^{beta}(1-|y|^2)^{alpha-be ...

  • Application of frames in Chebyshev and conjugate gradient methods 

    Jamali, H.؛ Afroomand, E. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎Given a frame of a separable Hilbert space $H$‎, ‎we present some‎ ‎iterative methods for solving an operator equation $Lu=f$‎, ‎where $L$ is a bounded‎, ‎invertible and symmetric‎ ‎operator on $H$‎. ‎We present some ...

  • Bulletin of the Iranian Mathematical Society 

    پدیدآور نامشخص (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)

  • A stochastic version analysis of an M/G/1 retrial queue with Bernoulli‎ ‎schedule‎ 

    Boualem, M.؛ Cherfaoui, M.؛ Djellab, N.؛ Aissani, D. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎In this work‎, ‎we derive insensitive bounds for various performance measures of a single-server‎ ‎retrial queue with generally distributed inter-retrial times and Bernoulli schedule‎, ‎under the special‎ ‎assumption that ...

  • Improvements of Young inequality using the Kantorovich constant 

    Khosravi, M.؛ Sheikh Hosseini, A. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎Some improvements of Young inequality and its reverse for positive‎ ‎numbers with Kantorovich constant $K(t‎, ‎2)=frac{(1+t)^2}{4t}$‎ ‎are given‎. ‎Using these inequalities some operator inequalities and‎ ‎Hilbert-Schmidt ...

  • A numerical method for discrete fractional--order chemostat model derived from nonstandard numerical scheme 

    Zeinadini, M.؛ Namjoo, M. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎In this paper‎, ‎the fractional--order form of three dimensional chemostat model with variable yields is introduced‎. ‎The stability analysis of this fractional system is discussed in detail‎. ‎In order to study the dynamic ...

  • The norm of pre-Schwarzian derivatives on bi-univalent functions of order $alpha$ 

    Rahmatan, H.؛ Najafzadeh, Sh.؛ Ebadian, A. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎In the present investigation‎, ‎we give the best estimates for the norm of the pre-Schwarzian derivative $ T_{f}(z)=dfrac{f^{''}(z)}{f^{'}(z)} $ for bi-starlike functions and a new subclass of bi-univalent functions of ...

  • Five-value rich lines‎, ‎Borel directions and uniqueness of meromorphic functions 

    Long, J.R. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    For a meromorphic function $f$ in the complex plane, we shall introduce the definition of five-value rich line of $f$, and study the uniqueness of meromorphic functions of finite order in an angular domain by involving the ...

  • On pm$^+$ and finite character bi-amalgamation 

    Tamekkante, M.؛ Bouba, E.M. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎Let $f:Arightarrow B$ and $g:A rightarrow C$ be two ring homomorphisms and let $J$ and $J^{'}$ be two ideals of $B$ and $C$‎, ‎respectively‎, ‎such that $f^{-1}(J)=g^{-1}(J^{'})$‎. ‎The bi-amalgamation of $A$ with $(B,C)$ ...

  • Convergence of the sinc method applied to delay Volterra integral equations 

    Shiri, L.؛ Zarebnia, M. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎In this paper‎, ‎the numerical solutions of linear and nonlinear Volterra integral‎ ‎equations with nonvanishing delay are considered by two methods‎. ‎The methods are developed by means of‎ ‎the sinc approximation with ...

  • Order-type existence theorem for second order nonlocal problems at resonance 

    Wang, F.؛ Zhang, S. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎This paper gives an abstract order-type existence theorem for second order nonlocal boundary value problems at resonance and obtain existence criteria for at least two positive solutions‎, ‎where $f$ is a continuous ...

  • Further inequalities for operator space numerical radius on 2*2 operator ‎matrices 

    Sattari, M. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎We present some inequalities for operator space numerical radius of $2times 2$ block matrices on the matrix space $mathcal{M}_n(X)$‎, ‎when $X$ is a numerical radius operator space‎. ‎These inequalities contain some upper ...

  • Efficient quadrature rules for a class of cordial Volterra integral equations: A comparative study 

    Majidian, H. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎A natural algorithm with an optimal order of convergence is proposed for numerical solution of a class of cordial weakly singular Volterra integral equations‎. ‎The equations of this class appear in heat conduction problems ...

  • Strongly nil-clean corner rings 

    Danchev, P. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    We show that if $R$ is a ring with an arbitrary idempotent $e$ such that $eRe$ and $(1-e)R(1-e)$ are both strongly nil-clean rings‎, ‎then $R/J(R)$ is nil-clean‎. ‎In particular‎, ‎under certain additional circumstances‎, ...

  • Some rank equalities for finitely many tripotent matrices 

    Petik, T.؛ Ozdemir, H. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎A rank equality is established for the sum of finitely many tripotent matrices via elementary block matrix operations‎. ‎Moreover‎, ‎by using this equality and Theorems 8 and 10 in [Chen M‎. ‎and et al‎. ‎On the open ...

  • Some topologies on the space of quasi-multipliers 

    Adib, M. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎Assume that $A$ is a Banach algebra‎. ‎We define the‎ ‎$beta-$topology and the $gamma-$topology on the space $QM_{el}(A^{*})$ of all bounded extended left quasi-multipliers of $A^{*}.$‎ ‎We establish further properties ...